Alert archive / Wyoming / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 90, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 26, 2014, 6:45 PM MDT for Laramie County, Wyoming. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2014, 6:45 PM MDT (00:45 UTC)
- Expired
- Jun 26, 2014, 7:27 PM MDT
- In force
- 42 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Laramie County, WY
The radar
The Cheyenne radar (KCYS), 44 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 6:51 PM MDT | HAIL 0.5 | 1 Nw Carpenter, WY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 3:01 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 0.8 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -164 J/kg
- Mixed-layer LCL
- 3908 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -63 m²/s²
- 0-3 km storm-relative helicity
- 259 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
244
WUUS55 KCYS 270045
SVRCYS
WYC021-270145-
/O.NEW.KCYS.SV.W.0090.140627T0045Z-140627T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
645 PM MDT THU JUN 26 2014
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LARAMIE COUNTY IN SOUTHEAST WYOMING...
* UNTIL 745 PM MDT
* AT 641 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CARPENTER...
AND MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CARPENTER AROUND 650 PM MDT.
THIS SEVERE THUNDERSTORM WARNING WILL REPLACE SEVERE THUNDERSTORM
WARNING NUMBER 88.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.
&&
LAT...LON 4114 10446 4115 10446 4115 10406 4111 10405
4100 10405 4100 10449
TIME...MOT...LOC 0045Z 277DEG 15KT 4102 10437
HAIL...1.00IN
WIND...60MPH
$$
RUBIN2 follow-up statements
833
WWUS55 KCYS 270114
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
714 PM MDT THU JUN 26 2014
WYC021-270145-
/O.CON.KCYS.SV.W.0090.000000T0000Z-140627T0145Z/
LARAMIE WY-
714 PM MDT THU JUN 26 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LARAMIE COUNTY UNTIL 745 PM MDT...
AT 710 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHWEST OF PINE BLUFFS TO CARPENTER...AND
MOVING NORTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
AT 645 PM MDT...QUARTER SIZE HAIL WAS REPORTED IN CARPENTER.
SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN
LARAMIE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.
&&
LAT...LON 4100 10441 4115 10435 4115 10406 4111 10405
4100 10405
TIME...MOT...LOC 0113Z 233DEG 15KT 4113 10413 4106 10436
HAIL...1.00IN
WIND...60MPH
$$
RUBIN358
WWUS55 KCYS 270127
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
727 PM MDT THU JUN 26 2014
WYC021-270137-
/O.CAN.KCYS.SV.W.0090.000000T0000Z-140627T0145Z/
LARAMIE WY-
727 PM MDT THU JUN 26 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LARAMIE COUNTY
WILL EXPIRE AT 730 PM MDT...
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT.
LAT...LON 4100 10441 4115 10435 4115 10406 4111 10405
4100 10405
TIME...MOT...LOC 0127Z 233DEG 15KT 4117 10407 4110 10430
$$
RUBINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 6:30 PM MDT, 15 minutes earlier.
Area forecast discussion, Jun 26, 6:30 PM MDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 630 PM MDT THU JUN 26 2014 .SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT) ISSUED AT 336 PM MDT THU JUN 26 2014 PREVIOUS FORECAST FOR THE NEXT 12 TO 24 HOURS APPEARS ON TRACK THIS AFTERNOON. CURRENT WATERVAPOR LOOP SHOWS A WEAK SHORTWAVE ALOFT LIFTING NORTHEAST ACROSS SOUTH CENTRAL WYOMING...WITH SHOWERS AND TSTORMS BEGINNING TO DEVELOP ALONG AND AHEAD OF THE FEATURE. A SURFACE BOUNDARY IS ALSO VISIBLE NEAR THE LARAMIE RANGE...WITH SOUTHWEST WINDS BECOMING MORE SOUTHERLY TO THE EAST OF THE BOUNDARY ALONG WITH AN IMPRESSIVE MOISTURE GRADIENT. DEWPOINT TEMP IS CURRENTLY AT 29 DEGREES AT LARAMIE...AND 55 IN CHEYENNE TO THE EAST OF THE BOUNDARY. SEVERE POTENTIAL IS MARGINAL ACROSS MOST OF SOUTHEAST WYOMING EAST OF THIS BOUNDARY...DUE TO LIMITED SHEAR. HOWEVER...TSTORMS WILL LIKELY PRODUCE OUTFLOW BOUNDARIES RESULTING IN ADDITIONAL LLVL SHEAR THROUGH THIS EVENING. SEVERE TSTORMS ARE MORE LIKELY ACROSS WESTERN NEBRASKA THIS EVENING INTO EARLY TONIGHT WITH MORE FAVORABLE SHEAR PROFILES...MORE INSTABILITY...AND JET ENERGY PUSHING OVER THE AREA. IN FACT...NOCTURNAL CONVECTION IS EXPECTED EAST OF I25 AS THE LLVL JET STRENGTHENS WHILE A 50 KNOT JET ALOFT DEVELOPS OVER FAR EASTERN COLORADO AND WESTERN NEBRASKA. INCREASED POP THROUGH EARLY SATURDAY MORNING...ESPECIALLY OVER THE NORTHERN PANHANDLE WHICH WILL BE IN THE FAVORABLE LEFT EXIT QUADRANT OF THE UPPER LEVEL JET. SEVERE THUNDERSTORMS MAY PRODUCE LARGE HAIL AND STRONG WINDS THROUGH LATE THIS EVENING. FOR FRIDAY...MAIN UPPER LEVEL TROUGH CURRENTLY OVER THE GREAT BASIN WILL MOVE EAST OVER WYOMING. COOLER TEMPERATURES ARE EXPECTED WITH HIGHS IN THE UPPER 60S TO MID 70S OVER MOST OF SOUTHEAST WYOMING...AND INTO THE 80S ACROSS WESTERN NEBRASKA WHICH WILL BE THE LAST TO SEE THE COOLER AIR. EXPECT SHOWERS TO BE MORE WIDESPREAD ON FRIDAY AS THE TROUGH AXIS MOVES EAST. SHOWERS WILL DEVELOP OVER SOUTHEAST WYOMING...LIKELY AROUND SUNRISE OR SHORTLY AFTER OVER CARBON AND ALBANY COUNTY. SHOWERS WILL BECOME MORE NUMEROUS AS THEY PUSH EAST INTO THE HIGH PLAINS...WITH THUNDERSTORMS BECOMING MORE LIKELY INTO THE AFTERNOON. INCREASED POP OVER THE MOUNTAINS AND HIGHER RIDGES...WITH A GOOD COVERAGE OF RAIN SHOWERS EXPECTED. THIS ACTIVITY WILL LIKELY LINGER THROUGH MIDNIGHT AS A 90KT UPPER LEVEL JET MAX MOVES OVER WYOMING. ALL MODELS INDICATE DRIER AIR PUSHING ACROSS WYOMING FOR SATURDAY WITH DEWPOINTS LOWERING INTO THE 30S. CAN NOT RULE OUT A FEW ISOLATED THUNDERSTORMS HOWEVER NORTH OF A DOUGLAS TO SIDNEY NEBRASKA LINE WITH AMPLE MOISTURE LINGERING OVER THAT AREA AS WELL AS GOOD INSTABILITY. TEMPERATURES WILL RETURN TO NEAR NORMAL WITH HIGHS IN THE 70S TO LOW 80S. WINDY CONDITIONS ARE EXPECTED WEST OF THE LARAMIE RANGE WITH GUSTS UP TO 40 MPH POSSIBLE. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 336 PM MDT THU JUN 26 2014 AN UPPER LEVEL LOW WILL DEVELOP AND SLOWLY MOVE EAST ALONG THE US/CANADIAN BORDER SUNDAY AND MONDAY...WITH WNW FLOW OVER THE FORECAST AREA THROUGH THIS TIME. A COLD FRONT LOOKS TO DROP SOUTH ACROSS THE EASTERN PLAINS SUNDAY EVENING...AND WITH SOME MARGINAL MIDLEVEL MOISTURE MOVING OVERHEAD...COULD SEE A FEW VERY LIGHT SHOWERS DEVELOP ALONG THE FRONT. NOT LOOKING LIKE MUCH MORE THAN SPRINKLES THO...SO KEPT CHANCES FOR PRECIP LOW. AHEAD OF THE FRONT...TEMPS WILL BE VERY WARM...WITH LOW 80S TO LOW 90S ACROSS THE PLAINS AND 60S TO LOW 80S ACROSS THE WEST. WINDS WILL BE ON THE BREEZY SIDE AS WELL...WITH GUSTS UP TO 40 MPH LIKELY IN THE WIND PRONE AREAS ALONG AND WEST OF THE LARAMIE RANGE. MUCH DRIER NORTHWEST FLOW WILL MOVE OVERHEAD FOR MONDAY WITH COOLER TEMPERATURES EXPECTED IN THE POST FRONTAL AIRMASS. TUESDAY WILL REMAIN DRY AS WELL WITH PERHAPS SLIGHTLY WARMER TEMPS AS THE UPPER RIDGE BEGINS TO BUILD BACK IN FROM THE WEST. LONGER RANGE MODELS HINT TOWARD A RETURN OF SUBTROPICAL MOISTURE PLUME AS THE RIDGE BUILDS ON WEDNESDAY...SOMEWHAT REMINISCENT OF A WEAK MONSOONAL PATTERN. LOOKS LIKE AT LEAST A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS WEDNESDAY AND WEDNESDAY NIGHT. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY AFTERNOON) ISSUED AT 630 PM MDT THU JUN 26 2014 SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE EAST ACROSS THE NEBRASKA PANHANDLE THROUGH AROUND MIDNIGHT. A MORE ISOLATED COVERAGE WILL CONTINUE FOR SOUTHEAST WYOMING THROUGH 02Z. MVFR TO MARGINAL IFR CONDITIONS WILL OCCUR WITH THE STRONGER THUNDERSTORMS IN THE PANHANDLE...WITH STRONG AND ERRATIC DOWNDRAFT WINDS AND SMALL HAIL POSSIBLE AS WELL. A COLD FRONT WILL MOVE WEST TO EAST ACROSS THE FORECAST AREA AFTER 03Z WITH SHOWERS AND PERHAPS A FEW TSTORMS REDEVELOPING OVERNIGHT. WINDS WILL VEER TO THE NORTHWEST AND WILL INCREASE BEHIND THE FRONT AS WELL. A SCATTERED TO WIDESPREAD COVERAGE OF SHOWERS AND THUNDERSTORMS IS EXPECTED FOR FRIDAY AFTERNOON. && .FIRE WEATHER... ISSUED AT 336 PM MDT THU JUN 26 2014 MINIMAL FIRE WEATHER CONCERNS THROUGH THIS WEEKEND AS A DAILY CHANCE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH FRIDAY NIGHT. COVERAGE OF SHOWERS WILL INCREASE ON FRIDAY AS AN UPPER LEVEL TROUGH MOVES EAST ACROSS THE AREA...PROVIDING MOST OF THE AREA WITH WIDESPREAD WETTING RAINFALL IN ADDITION TO WHAT HAS ALREADY FALLEN IN THE LAST FEW DAYS. RELATIVE HUMIDITIES WILL THEN LOWER TO BETWEEN 10 TO 20 PERCENT ON SUNDAY AS DRIER AIR MOVES INTO THE AREA. HOWEVER...MODELS INDICATE SUBTROPICAL MOISTURE RETURNING TO THE AREA BY THE MIDDLE OF NEXT WEEK...AND EVEN SUGGESTING THE FIRST MONSOON PUSH OF THE SUMMER. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...TJT LONG TERM...RJM AVIATION...RJM FIRE WEATHER...TJT
Hazardous weather outlook, Jun 26, 4:26 AM MDT, 14 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 426 AM MDT THU JUN 26 2014 WYZ101>119-271100- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 426 AM MDT THU JUN 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ONCE AGAIN OVER MOST OF THE AREA THIS AFTERNOON INTO THIS EVENING. SEVERE STORMS ARE NOT EXPECTED BUT A FEW COULD BECOME STRONG MAINLY NEAR THE NEBRASKA BORDER. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE ON FRIDAY...AND AGAIN NEXT WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-271100- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 426 AM MDT THU JUN 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE OVER THE AREA BY LATE THIS AFTERNOON AND CONTINUE INTO THIS EVENING. A FEW SEVERE STORMS ARE POSSIBLE WITH LARGE HAIL THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE ON FRIDAY...AND AGAIN NEXT WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BY LATE THIS AFTERNOON INTO THIS EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Jun 26, 4:59 PM MDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 459 PM MDT THU JUN 26 2014 WYZ107-108-262345- EAST PLATTE COUNTY WY-GOSHEN COUNTY WY- 459 PM MDT THU JUN 26 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PLATTE AND GOSHEN COUNTIES UNTIL 545 PM MDT... AT 454 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST OF JAY EM TO 12 MILES NORTHEAST OF CHUGWATER...AND MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE NEAR... JAY EM AROUND 520 PM MDT. LINGLE AROUND 525 PM MDT. HWY 85 AT DRY RAWHIDE CREEK AND VETERAN AROUND 530 PM MDT. YODER AROUND 540 PM MDT. HAWK SPRINGS AROUND 545 PM MDT. THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 900 PM MDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4259 10418 4168 10423 4185 10471 4244 10463 TIME...MOT...LOC 2259Z 270DEG 18KT 4240 10451 4183 10457 RUBIN
Special weather statement, Jun 26, 5:14 PM MDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
514 PM MDT THU JUN 26 2014
WYZ102-270000-
NIOBRARA COUNTY WY-
514 PM MDT THU JUN 26 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN NIOBRARA COUNTY UNTIL
600 PM MDT...
AT 508 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF LANCE CREEK...OR 24 MILES
NORTH OF LUSK...MOVING NORTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 57 MPH ARE
EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
REDBIRD AROUND 535 PM MDT.
MULE CREEK JUNCTION AROUND 550 PM MDT.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT UNTIL 900 PM MDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4323 10404 4302 10454 4310 10473 4341 10467
4350 10464 4351 10405
TIME...MOT...LOC 2314Z 213DEG 26KT 4313 10454
RUBINSpecial weather statement, Jun 26, 5:21 PM MDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
521 PM MDT THU JUN 26 2014
NEZ019-020-WYZ108-117>119-270000-
BANNER NE-CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-GOSHEN
COUNTY WY-SCOTTS BLUFF NE-SOUTH LARAMIE RANGE FOOTHILLS WY-
521 PM MDT THU JUN 26 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LARAMIE...SOUTHERN
GOSHEN...EXTREME SOUTHWESTERN SCOTTS BLUFF AND NORTHWESTERN BANNER
COUNTIES UNTIL 600 PM MDT...
AT 518 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF
VETERAN TO 6 MILES NORTH OF MERIDEN REST AREA TO 6 MILES NORTH OF
HILLSDALE TO 10 MILES SOUTH OF CHEYENNE...AND MOVING EAST AT 20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
GUN BARREL AROUND 530 PM MDT.
HILLSDALE AROUND 535 PM MDT.
VETERAN AND HAWK SPRINGS AROUND 540 PM MDT.
HAWK SPRINGS CAMPGROUND...HAWK SPRINGS RECREATION AREA...YODER AND LA
GRANGE AROUND 545 PM MDT.
BURNS AROUND 555 PM MDT.
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 367 AND
390.
THIS LINE OF STORMS WILL LIKELY INTENSIFY...AND A SEVERE
THUNDERSTORM WATCH IS IN EFFECT UNTIL 900 PM MDT. BE CERTAIN TO
MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV
OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE
NATIONAL WEATHER SERVICE.
&&
LAT...LON 4133 10456 4162 10439 4203 10459 4210 10421
4162 10399 4100 10437 4099 10481
TIME...MOT...LOC 2321Z 268DEG 16KT 4201 10450 4162 10430
4129 10448 4100 10470
RUBINLocal storm report, Jun 26, 5:42 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
542 PM MDT THU JUN 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM HAIL 3 SW YODER 41.89N 104.34W
06/26/2014 E1.00 INCH GOSHEN WY TRAINED SPOTTER
&&
HAHNLocal storm report, Jun 26, 5:47 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
547 PM MDT THU JUN 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM HAIL HILLSDALE 41.21N 104.48W
06/26/2014 M0.88 INCH LARAMIE WY TRAINED SPOTTER
&&
HAHNSpecial weather statement, Jun 26, 5:57 PM MDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 557 PM MDT THU JUN 26 2014 NEZ095-096-WYZ108-270045- GOSHEN COUNTY WY-NORTH SIOUX NE-SOUTH SIOUX NE- 557 PM MDT THU JUN 26 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SIOUX AND EASTERN GOSHEN COUNTIES UNTIL 645 PM MDT... AT 552 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF PRAIRIE CENTER TO 7 MILES EAST OF TORRINGTON...AND MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE NEAR... AGATE FOSSIL BEDS NATIONAL MONUMENT AROUND 645 PM MDT. THESE STORMS WILL LIKELY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 900 PM MDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4263 10379 4200 10373 4207 10413 4249 10414 TIME...MOT...LOC 2357Z 259DEG 13KT 4244 10403 4209 10402 RUBIN
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:17 PM MDT | Special Weather Statement | CYS | Laramie | 43 min |
| Jun 26, 7:34 PM MDT | Special Weather Statement | CYS | Albany | 41 min |
| Jun 26, 7:38 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 67 min |
| Jun 26, 8:21 PM MDT | Special Weather Statement | CYS | Laramie | 39 min |
| Jun 26, 8:35 PM MDT | Special Weather Statement | CYS | Laramie | 40 min |
| Jun 26, 8:37 PM MDT | Areal Flood Advisory | CYS | Laramie | 6 hr |
| Jun 26, 9:36 PM MDT | Special Weather Statement | CYS | Laramie | 39 min |
| Jun 26, 9:46 PM MDT | Special Weather Statement | CYS | Goshen | 29 min |
| Jun 26, 10:13 PM MDT | Special Weather Statement | CYS | Niobrara | 47 min |
| Jun 26, 10:29 PM MDT | Special Weather Statement | CYS | Niobrara | 61 min |
| Jun 27, 12:15 PM MDT | Special Weather Statement | CYS | Laramie | 45 min |
| Jun 27, 12:48 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 42 min |
| Jun 27, 1:06 PM MDT | Special Weather Statement | CYS | Laramie | 24 min |
| Jun 27, 1:20 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 40 min |
| Jun 27, 1:27 PM MDT | Special Weather Statement | CYS | Platte | 33 min |
| Jun 27, 1:36 PM MDT | Special Weather Statement | CYS | Albany | 39 min |
| Jun 27, 1:56 PM MDT | Special Weather Statement | CYS | Laramie | 49 min |
| Jun 27, 2:21 PM MDT | Flash Flood Warning | CYS | Laramie | 4 hr |
| Jun 27, 2:28 PM MDT | Special Weather Statement | CYS | Laramie | 47 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.